PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 132--136 (1990)
A COMMON FIXED POINT THEOREM OF WEAKLY COMMUTING MAPPINGS
Valeriu PopaHigher Education Institute, 5500 Bacau, Romania
Abstract: By using a weak commutativity condition due to Sessa , we establish a common fixed point theorem for four selfmappings of a complete metric space. This result generalizes Theorem 1 of .
Classification (MSC2000): 54H25; 47H10
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts